# SDR CA091013005

- Difficulty date: October 7, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech A60
- Aircraft time: 3,708 hours
- Engine: Lyc TIO541E1C4
- Propeller: Hartzl HCF3YR2
- System (JASC): 6120 · Propeller Controlling System
- Part: Fork
- Part number: B3252
- Condition: Damaged
- Location: Pitch Change
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER WAS RECEIVED FOR O/H DUE TO A FOREIGN OBJECT STRIKE. DURING MPI OF THE PITCH CHANGE FORK CRACKS WERE FOUND COMING FROM THE PITCH CHANGE BLOCK SLOTS.  THE CRACKS DO NOT APPEAR TO BE CONSISTENT WITH THE TYPE OF BLADE DAMAGE OBSERVED DURING THE FOREIGN OBJECT STRIKE INSPECTION.
